# SDR VNAA0510004

- Difficulty date: October 7, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 3,984 hours, 3,952 cycles
- Engine: Ge CF343B1
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF WHEN THE EFIS COMP MON CAUTION MESSAGE ILLUMINATED AND BOTH HEADING INDICATORS RED  FLAGGED.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE CYCLED THE AHARS SYSTEM POWER.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
